Menu
Your Cart

Panadol Actifast 500 mg Tab 20'S

Panadol Actifast 500 mg Tab 20'S
Panadol

Panadol Actifast 500 mg Tab 20'S

20 TAB

  • : 04220222
9.15 SAR
Ex Tax: 9.15 SAR
VAT Included
Product Description:Pain should not get in the way of living life to the fullest.Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.When you want fast pain relief from headaches and toothache choose Panadol Actifast. Like other Panadol tablets, Panadol Actifast is gentle on the stomach when used as prescribed .Panadol Actifast is a new generation pain reliever which is absorbed twice as fast as regular paracetamol.Panadol ActiFast provides fast, effective relief of pain associated with: Headaches, including migraine, muscular aches and pains, joint pain/osteoarthritis, period pain, toothache, and sore throat.Panadol ActiFast also relieves fever.For aches, pains or fever, you can count on Panadol ActiFast to deliver fast, effective relief.How to use:Oral administration only.Adults including the elderly and children aged 12 years and over: Take 2 tables of Panadol Actifast every 4–6 hours, as required. Maximum daily dose: 4000mg. Do not exceed the stated dose. Should not be used with other paracetamol-containing products. Minimum dosing interval: 4 hours. Not recommended for children under 12 years of age.Warning and cautions:Always read the label. Use only as prescribed . For the relief of pain and fever. Incorrect use could be harmful.Should not be taken at the same time as other products containing paracetamol.Do not take this medicine if you are allergic to paracetamol or any other ingredients in this product.If symptoms persist or get worse, or new symptoms occur, please consult your doctor or pharmacist.If you have any liver or kidney problems, please consult your doctor before taking Panadol.If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol.Keep out of sight and reach of children.Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.Prolonged daily use of paracetamol with warfarin and other coumarins used to thin the blood may increase the risk of bleeding; consult your doctor before taking these medicines together. Occasional doses of paracetamol have no significant effect.The liver toxic effects of Panadol Actifast may be increased by the use of alcohol.Each tablet contains 173mg of sodium 346mg sodium per 2 tablet dose. To be taken into consideration when on a controlled-sodium diet.For full information about the product, refer to the product insert leaflet.Ingredients:Each tablet contains: 500mg Paracetamol.Sodium content 173mg per tablet.
Payment and delivery in Riyadh & Al Qassim:
Free delivery by Lemon captains. Cash on delivery or using credit card (Visa / MasterCard / Mada).

Payment and delivery for other cities in Saudi Arabia:
Paid delivery is available all-over Saudi Arabia with a delivering fee of 35 riyals through SMSA. Payments are made online only using credit card (Visa / MasterCard / Mada).

Write a review

Please login or register to review